How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.S Riaz Your Own Question
Dr.S Riaz
Dr.S Riaz, Ophthalmologist
Category: Eye
Satisfied Customers: 2822
Experience:  MS OPHTHALMOLOGY (KING GEORGES' MEDICAL UNIVERSITY, LUCKNOW, INDIA), FELLOWSHIP TRAINED
14102772
Type Your Eye Question Here...
Dr.S Riaz is online now
A new question is answered every 9 seconds

my eye has been twitching for six days now. with little stopping

Resolved Question:

my eye has been twitching for six days now. with little stopping in between. what can i do for it to stop
Submitted: 6 years ago.
Category: Eye
Expert:  Dr.S Riaz replied 6 years ago.

HelloCustomer

 

 

Twitchings have a variety of causes, the majority of which are benign, but can also be due to disease of the motor neurons. Even medications like anticholinergic drugs such as benadryl can cause them. Stimulants like caffeine and amphetamines can cause them directly. If it persists you can see a neurologist to rule out lower motor neuron disease. To read more about them, you can follow this link - http://en.wikipedia.org/wiki/Fasciculation. Thanks.

 

 

Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated

Dr.S Riaz and other Eye Specialists are ready to help you